MathSciNet Relay Station
MathSciNet bibliographic data
MR1111127 47N20 (34G20 35K60 47H15 47H20)
Yagi, Atsushi Abstract quasilinear evolution equations of parabolic type in Banach spaces. Boll. Un. Mat. Ital. B (7) 5 (1991), no. 2, 341–368.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement